# SDR 96ZZZX703

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N888HT
- Make and model: Cessna 421C
- Aircraft serial: 421C0290
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Atttach Lug
- Part number: 571304022
- Condition: Broken
- Location: Nlg Actuator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED 'GEAR UNLOCKED' LIGHT STAYED ON WHEN GEAR SELECTED UP AFTER TAKEOFF.  AFTER A FLYBY, TOWER TOLD HIM NOSE GEAR WAS HANGING DOWN, IN TRAIL.  PILOT SELECTED GEAR DOWN AND ALL 3 GREEN DOWN AND LOCKED LIGHTS CAME ON AS THE UNLOCKED LIGHT WENT OUT.  A NORMAL LANDING WAS MADE AND ACFT TURNED OVER FOR REPAIR.  INSPECTED LANDING GEAR RETRACTION SYSTEM AND FOUND BOTH NLG RETRACT ACTUATOR ATTACH LUGS (PN 5713040-22'S) HAD BROKEN WHERE THEY ATTACH TO BOSS OF ACTUATOR.  SUSPECT THIS HAPPENED WHEN GEAR WAS SELECTED UP AFTER TAKEOFF AND ALLOWED THE NOSE GEAR TO TRAIL IN THE SLIPSTREAM.
